# SDR YENA2022030400123

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 02314
- Aircraft time: 65,782 hours, 23,668 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 2060, RSW-LGA(EMERGENCY DECLARED TO JFK). ON SHORT FINAL WITH FLAP APPLICATION HYD & RESERVOIR FLUID LOW-LEVEL SCHEMATIC SHOWED COMPLETE LOSS OF "G" FLUID; GREEN HYD SYS MIDDLE PRESSURE LINE REQUIRES INSTALLATION OF THE HALF CLAMP BLOCKS @ RIB 10 REF AMM TASK 29-11-49-400-013-A SUBTASK 29-11-49-420-082A C(7)(D). ACCOMPLISHED RESTORATION OF LANDING GEAR DOORS BACK TO NORMAL MODE AFTER FREE FALL SYSTEM OPERATION IN FLIGHT IAW AMM TASK 32-00-00-860-003-A OK TO CONT. SVC (SUPPLEMENTAL INFORMATION OF DESCRIPTION)
